Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Resolving rational cohomological dimension via a Cantor group action

Michael Levin

Algebraic & Geometric Topology 15 (2015) 2427–2437
Bibliography
1 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
2 A N Dranishnikov, On a problem of P S Aleksandrov, Mat. Sb. 135(177) (1988) 551 MR942139
3 A N Dranishnikov, Extension of mappings into CW–complexes, Mat. Sb. 182 (1991) 1300 MR1133570
4 A N Dranishnikov, On the mapping intersection problem, Pacific J. Math. 173 (1996) 403 MR1394397
5 A N Dranishnikov, Cohomological dimension theory of compact metric spaces, Topology Atlas invited contribution (2001)
6 A Dranishnikov, M Levin, Dimension of the product and classical formulae of dimension theory, Trans. Amer. Math. Soc. 366 (2014) 2683 MR3165651
7 A N Dranishnikov, V V Uspenskij, Light maps and extensional dimension, Topology Appl. 80 (1997) 91 MR1469470
8 A N Dranishnikov, J E West, Compact group actions that raise dimension to infinity, Topology Appl. 80 (1997) 101 MR1469471
9 J Dydak, Cohomological dimension and metrizable spaces, II, Trans. Amer. Math. Soc. 348 (1996) 1647 MR1333390
10 R Edwards, A theorem and a question related to cohomological dimension and cell-like maps, Notices Amer. Math. Soc. 25 (1978)
11 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
12 V I Kuz’minov, Homological dimension theory, Uspehi Mat. Nauk 23 (1968) 3 MR0240813
13 M Levin, Cell-like resolutions preserving cohomological dimensions, Algebr. Geom. Topol. 3 (2003) 1277 MR2026335
14 M Levin, Rational acyclic resolutions, Algebr. Geom. Topol. 5 (2005) 219 MR2135553
15 P A Smith, Transformations of finite period, III: Newman's theorem, Ann. of Math. 42 (1941) 446 MR0004128
16 J J Walsh, Dimension, cohomological dimension, and cell-like mappings, from: "Shape theory and geometric topology" (editors S Mardešić, J Segal), Lecture Notes in Math. 870, Springer (1981) 105 MR643526
17 C T Yang, $p$–adic transformation groups, Michigan Math. J. 7 (1960) 201 MR0120310